Optimal control of nonlinear systems represented by differential algebraic equations

P. D. Roberts, V. M. Becerra

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Abstract

    An iterative procedure is described for solving nonlinear optimal control problems subject to differential algebraic equations. The procedure iterates on an integrated modified simplified model based problem with parameter updating in such a manner that the correct solution of the original nonlinear problem is achieved.
    Original languageEnglish
    Title of host publicationProceedings of the 2000 American Control Conference, 2000
    Place of PublicationPiscataway
    PublisherIEEE
    Pages762-763
    Volume2
    ISBN (Print)0780355199
    DOIs
    Publication statusPublished - 2000

    Keywords

    • differential algebraic equations, integrated modified simplified model based problem, iterative procedure, nonlinear optimal control problems, parameter updating

    Fingerprint

    Dive into the research topics of 'Optimal control of nonlinear systems represented by differential algebraic equations'. Together they form a unique fingerprint.

    Cite this